Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutative $ {\rm QF}-1$ artinian rings are $ {\rm QF}$


Authors: S. E. Dickson and K. R. Fuller
Journal: Proc. Amer. Math. Soc. 24 (1970), 667-670
MSC: Primary 16.25
DOI: https://doi.org/10.1090/S0002-9939-1970-0252426-8
MathSciNet review: 0252426
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, D. R. Floyd proved several results on algebras, each of whose faithful representations is its own bicommutant ( = R. M. Thrall's $ {\text{QF - }}1$ algebras, a generalization of $ {\text{QF}}$-algebras) among which was the theorem in the title for algebras. We obtain our extension of Floyd's result by use of interlacing modules, replacing his arguments involving the representations themselves.


References [Enhancements On Off] (What's this?)

  • [1] R. R. Colby and E. A. Rutter, Jr., A remark concerning $ {\text{QF - }}3$ rings, (to appear).
  • [2] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol. XI, Interscience, New York, 1962. MR 26 #2519. MR 0144979 (26:2519)
  • [3] S. E. Dickson, On algebras of finite representation type. Trans. Amer. Math. Soc. 135 (1969), 127-141. MR 0237558 (38:5839)
  • [4] D. R. Floyd, On $ {\text{QF - }}1$ algebras, Pacific J. Math. 27 (1968), 81-94. MR 38 #3300. MR 0234988 (38:3300)
  • [5] K. R. Fuller, Generalized uniserial rings and their Kupisch series, Math. Z. 106 (1968), 248-260. MR 38 #1118. MR 0232795 (38:1118)
  • [6] N. Jacobson, The theory of rings, Math. Surveys, no. 2, Amer. Math. Soc., Providence, R. I., 1943. MR 5, 31. MR 0008601 (5:31f)
  • [7] J. P. Jans, Note on $ {\text{QF - }}1$ algebras, Proc. Amer. Math. Soc. 20 (1969), 225-228. MR 38 #2169. MR 0233848 (38:2169)
  • [8] B. J. Müller, Dominant dimension of semi-primary rings, J. Reine Angew. Math. 232 (1968), 173-179. MR 38 #2175. MR 0233854 (38:2175)
  • [9] T. Nakayama, On Frobeniusean algebras. II, Ann. of Math. (2) 42 (1941), 1-21. MR 2, 344. MR 0004237 (2:344b)
  • [10] R. M. Thrall, Some generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183. MR 10, 98. MR 0026048 (10:98c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.25

Retrieve articles in all journals with MSC: 16.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252426-8
Keywords: $ {\text{QF - }}1$ ring, $ {\text{QF}}$-ring, Frobenius ring, quasi-Frobenius ring, artinian ring, faithful module, bicommutant, double centralizer property
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society